BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2000 Volume 13 >

Please use this identifier to cite or link to this item:

Title: A Characterization of the Negative Binomial Distribution
Authors: Kolev, Nikolay
Minkova, Leda
Keywords: Binomial Distribution
Issue Date: 2000
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 13, No 1, (2000), 151p-154p
Abstract: Only a few characterizations have been obtained in literatute for the negative binomial distribution (see Johnson et al., Chap. 5, 1992). In this article a characterization of the negative binomial distribution related to random sums is obtained which is motivated by the geometric distribution characterization given by Khalil et al. (1991). An interpretation in terms of an unreliable system is given.
ISSN: 0204-9805
Appears in Collections:2000 Volume 13

Files in This Item:

File Description SizeFormat
Pliska-13-2000-151-154.pdf1.06 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License